# SDR ASAA2021031734307

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 26,251 hours, 8,375 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Obstructed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED, RESETS. GROUNDED - YES. FOUND FLT DECK TEMP SENSOR FILTER BUNCHED AND OBSTRUCTING SENSOR - RMVD AND REINSTALLED FILTER. BITE SHOWS FLT DECK TRIM VLV FAULT - FAULT CLEARED - RAN PACKS HOT/COLD PERFORMED BITE- CKS GOOD- NO HISTORY 60 DAYS. REF B737-900 AMM 21-61-06. CLEARS MEL 21-21G - C/N 17031461 RMVD. SEAMC WIL CONTACTED.
